COMPLETENESS OF AUTOMORPHISM GROUPS OF METABELIAN JUST-INFINITE GROUPS

被引:0
作者
TRETKOFF, C [1 ]
机构
[1] STEVENS INST TECHNOL,DEPT MATH,HOBOKEN,NJ 07030
来源
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES | 1976年 / 14卷 / DEC期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:459 / 462
页数:4
相关论文
共 50 条
[1]   A Note on Groups with Just-Infinite Automorphism Groups [J].
de Giovanni, Francesco ;
Imperatore, Diana .
NOTE DI MATEMATICA, 2012, 32 (02) :135-140
[2]   SOME REMARKS ON JUST-INFINITE GROUPS [J].
TRETKOFF, C .
COMMUNICATIONS IN ALGEBRA, 1976, 4 (05) :483-489
[3]   ISOMORPHISM PROBLEM FOR JUST-INFINITE GROUPS [J].
BRIGHAM, RC .
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 1971, 24 (06) :789-&
[4]   Just-infinite nil-rings and groups [J].
Hammoudi, L .
ALGEBRA COLLOQUIUM, 1998, 5 (04) :371-376
[5]   Realizing automorphism groups of metabelian groups [J].
Göbel, R ;
Paras, AT .
ABELIAN GROUPS AND MODULES, 1999, :309-317
[6]   Outer automorphism groups of metabelian groups [J].
Göbel, R ;
Paras, AT .
JOURNAL OF PURE AND APPLIED ALGEBRA, 2000, 149 (03) :251-266
[7]   AUTOMORPHISM-GROUPS OF METABELIAN-GROUPS [J].
NOSKOV, GA .
MATHEMATICAL NOTES, 1987, 41 (1-2) :7-14
[8]   To the linearity of automorphism groups for free metabelian groups [J].
Platonov, V. P. .
DOKLADY MATHEMATICS, 2006, 73 (01) :80-81
[9]   To the linearity of automorphism groups for free metabelian groups [J].
V. P. Platonov .
Doklady Mathematics, 2006, 73 :80-81
[10]   Just infinite modules over metabelian groups of finite rank [J].
Tushev, AV .
SBORNIK MATHEMATICS, 2002, 193 (5-6) :761-778